# SDR USAA2011091300003

- Difficulty date: September 12, 2011
- Submitted: September 13, 2011
- Operation: Air carrier
- Aircraft: N124US
- Make and model: Airbus A320-214
- Aircraft serial: 1314
- Aircraft time: 34,781 hours, 15,462 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Unknown
- Condition: Malfunctioned
- Location: Landing Gear
- Stage of operation: CL
- How discovered: O
- Nature of condition: E, J
- Precautionary procedure: A

## Discrepancy

AFTER RAISING THE LANDING GEAR, THERE APPEARED TO BE A HIGHER THAN NORMAL NOISE AND VIBRATION ORIGINATING UNDER THE FLIGHT DECK BUT NO ABNORMAL INDICATIONS AT THAT TIME.  AFTER ONE HOUR IN FLIGHT, CREW RECEIVED 4 AMBER XX'S ON ECAM WHEEL PAGE.  AN EMERGENCY WAS DECLARED AS A PRECAUTION AND THE AIRCRAFT LANDED IN PHL WITHOUT INCIDENT.  AFTER PARKING AT GATE, 'L/G SYS DISAGREE' MESSAGE ON ECAM.  MAINTENANCE ACCOMPLISHED FUNCTIONAL TEST OF THE EXTENSION / RETRACTION SYSTEM AND CHECK OF NLG DOOR GAPS WITH NO PROBLEMS FOUND.  VISUAL INSPECTION OF FUSELAGE, ACCESS DOORS AND PANELS OK.  NO FAULTS FOUND.
